# SDR DXTA2022042560800

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N617Q
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 12,469 hours, 9,470 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 55275043
- Part serial: 2929
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG LANDING GEAR UNLOCK LIGHT: DURING GEAR RETRACTION, "UNLOCK" LIGHT REMAINED ILLUMINATED.  HYD PRESS LIGHT FOLLOWED SHORTLY AFTER.  QRH PROCEDURES FOLLOWED AND GEAR WAS LOWERED.  THREE GREEN ILLUMINATED AND HYD PRESS LIGHT EXTINGUISHED.  NORMAL LANDING.  REMOVED DAMAGED AND INSTALLED NEW NOSE GEAR UPLOCK ACTUATOR. OPERATIONAL AND LEAK CHECKS GOOD. WORK DONE IAW MM CH 32-30-03.
